Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mumble

Is it OK, to have Vitamin A like this?

I'm having like one at 9:00am, one at 12 o'clock, one at 3:00pm and my last one at 7:00pm at the moment.

I have 4 small capsules of Vitamin A each day. One capsule equals 10, 000 IU's. Does it really depend when you have them? Like to get the full effect? Like would having two of them in the morning then two at night? Would that be better then what I am doing?

Share this post


Link to post
Share on other sites

That sounds like too much. You should ask a doctor. I think too much Vitamin A is poisonous. I'm taking 8,000 IU every OTHER day and it seems to help (I'm not sure, though).

Share this post


Link to post
Share on other sites
That sounds like too much. You should ask a doctor. I think too much Vitamin A is poisonous. I'm taking 8,000 IU every OTHER day and it seems to help (I'm not sure, though).

^Exactly. You're taking way too much Mumble.

Share this post


Link to post
Share on other sites

I stopped having that amount like a month ago Lady Odd Duck. And stopped having Vitamin A and all other supplements 9 days. Because I am now having Minocycline as you know.

Share this post


Link to post
Share on other sites
Sorry Mumble! I should read the date stamp before replying. :ninja:

And boo to those who resurrect old threads, though I'm sure they had the best of intentions.

Yeah, that's right, it's okay.

Share this post


Link to post
Share on other sites

I hope you weren't offended, Mumble. It seemed like a genuine oversight regarding the date stamp. Taking too much vitamin A is a huge concern on this board because it's so dangerous. It's actually a good thing when old threads like this get brought back to the surface to inform others that have the same concerns (and there are many).

I'm wishing you the best with Minocycline! Please please keep us up to date with your progress.

Share this post


Link to post
Share on other sites

No, I wasn't offended Siava, it's okay. I understand, I didn't notice really any side effects while on Vitamin A, but I'm glad I did stop it, due to possibly getting side effects and yes in a way it is good that this topic is up the top again of the Vitamin forums as it will inform people about the use of Vitamin A, which is good and important!

Thank-you, I wish the Minocycline does work! *Fingers crossed* My log is in the Antibiotics logs. It's called 'Mumbles Minocycline and Epiduo Log'. The link is under the title of my log in my signature by the way.

Thanks

Mumble

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×